# SDR ASAA2023070243836

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,185 hours, 16,852 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI ICE COWL VALVE OPEN LIGHT DIM AND FLICKERING IN CLOSED POSITION TAI OPERATES AS NORMALLY INDICATED. GROUNDED - YES. ON DEFERRAL.
